# SDR DALA2024083008572

- Difficulty date: August 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 72,935 hours, 34,457 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: 32ABC LIFE RAFT INOP REF LOG 0519894
